# SDR 2008UALA05399

- Difficulty date: August 22, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 60,171 hours, 22,506 cycles
- Engine: Pwa PW2037
- System (JASC): 3110 · Instrument Panel
- Part: Control Panel
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH NO LIGHTS ON RIGHT SIDE OF ANY SELECTED MCP BUTTONS AND FLIGHT DIR WOULD NOT CAPTU.  *S/D*  MCP FAILED.  REPLACED MCP.  ALL L-C-R AUTOFLIGHT LAND CAT III TESTS PASSED.
